# SDR Y2PA20130507035

- Difficulty date: May 6, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N208US
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- Aircraft time: 61,042 hours, 57,337 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 5912149507
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, MX DISCOVERED THE LT WING CENTER AFT FLAP HINGE CRACKED.  MX  R & R HINGE IAW AMM 27-51-1 AND OHM 27-50-1.
